# SDR SWIA202404250309

- Difficulty date: March 1, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N753SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10214
- Aircraft time: 47,815 hours, 31,512 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: SH670337933
- Condition: Corroded
- Location: Cargo Door Frame
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SURROUND LOWER AFT JOINT PLATE HAS CORROSION AROUND MULTIPLE FASTENERS, FS578.00 & STGR25L. (MARKED)   (C-CHECK RO 4/24/2024)   REMOVED AND INSTALLED NEW JOINT PLATE ON CARGO DOOR SURROUND LOWER AFT FS562.00 & STGR25L. REF CRJ700 SRM 51-42-22-001-001-A01 AND DWG # SH670-33750- REV AA. SEE CONTINUATION CARD FOR WORK ACCOMPLISHED. COMPLIED WITH SKY WEST TC 51-900-1002-SKY.
